JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Korean Journal of Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1976-8605 
eISSN :
2288-1433 
Journal DOI :
10.11568/kjm 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • ON SEMI-IFP RINGS
  • Sung, Hyo Jin ; Yun, Sang Jo ;
  • Korean Journal of Mathematics, volume 23, issue 1, 2015, Pages 37~46
  • DOI : 10.11568/kjm.2015.23.1.37
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • ON THE SPECTRAL CONTINUITY
  • Lee, Jae Won ; Jeon, In Ho ;
  • Korean Journal of Mathematics, volume 23, issue 1, 2015, Pages 65~72
  • DOI : 10.11568/kjm.2015.23.1.65
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • THE BASKET NUMBERS OF KNOTS
  • Bang, Je-Jun ; Do, Jun-Ho ; Kim, Dongseok ; Kim, Tae-Hyung ; Park, Se-Han ;
  • Korean Journal of Mathematics, volume 23, issue 1, 2015, Pages 115~128
  • DOI : 10.11568/kjm.2015.23.1.115
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)